# SDR AALA202103299019

- Difficulty date: February 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 18,424 hours, 7,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE LOCATED BETWEEN FR 69 TO FR 70 STR 23R, L=0.945 INCHES. REPLACED SHEAR PLATE STR 23R BETWEEN FR 69 TO FR 70 AT AFT GALLEY AREA.
